ON SOLUTIONS OF HYBRID TIME FRACTIONAL HEAT PROBLEM


ÇETİNKAYA S. , DEMİR A.

BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, vol.16, no.1, pp.49-62, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.21915/bimas.2021103
  • Title of Journal : BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES
  • Page Numbers: pp.49-62

Abstract

In this research, the analytic solution of hybrid fractional differential equation with non-homogenous Dirichlet boundary conditions in one dimension is established. Since non-homogenous initial boundary value problem involves hybrid fractional order derivative, it has classical initial and boundary conditions. By means of separation of variables method and the inner product defined on L-2 [0, l], the solution is constructed in the form of a Fourier series with respect to the eigenfunctions of a corresponding Sturm-Liouville. Illustrative example presents the applicability and influence of separation of variables method on fractional mathematical problems.